# SDR CALA2025071706667

- Difficulty date: July 13, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 35,200 hours, 12,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE INSPECTION  DOOR 1L GIRT MATERIAL HANGING OUT REINSTALLED GIRT, REINSTALLED GIRT BAR ON J HOOKS REF AMM TASK 25-66-01-400-803, PARA 3.E.1.(E)(F)
